Low Testosterone

Patient

Q: My Testosterone levels were 178 in April 2013 and 177 October 2013. In December 2013 my doctor prescribed Axiron and my levels jumped to 657. I have a lot of energy and have seen the physical results from daily exercise as well as no complaints from my wife, if you know what I mean. I am 54, 6' 245lbs (down from 265). I just had my T checked this week and my levels have dropped to 279. The only other medication I am on is Humira for my psoriatic arthritis. Should my physician prescribe something other than Axiron?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello I have some peeling skin on my penis right beneath the glans. it itches and may have an odor to it. its been th...

Q: I get a tingling feeling all over my body ive had that for nearly 2 years like electricity through my body when i fee...

Q: Hi. My daughter has a spot on her leg. It's big dark and nasty looking. It's started off small and she was advised to...

Q: My son is almost 14 and is a couple of pounds underweight, but otherwise healthy. He has an average resting heart rat...

Q: I have a birth mark on my penis that goes up to the foreskin. Why does it feel like it has dried out and has gone a ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews